# SDR AALA20050066

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHTS AT AFT FLIGHT ATTENDANT AREA INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT AFT FLIGHT ATTENDANT AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
